# SDR ASAA0480183

- Difficulty date: March 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CABIN FLOORBOARD IS CRACKED AND DELAMINATED AT FS 927-1003.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
